# SDR P5CA9800019

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SPOILER PANEL, UPPER SURFACE DELAMINATED.  REMOVED DAMAGED AREA, APPLIED FILLER AND DOUBLED IAW SRM 51-40-06.
